Detail publikačního výsledku

Multiplicity of solutions for nonlinear coercive problems

DIBLÍK, J.; GALEWSKI, M.; RADULESCU, V.; ŠMARDA, Z.

Originální název

Multiplicity of solutions for nonlinear coercive problems

Anglický název

Multiplicity of solutions for nonlinear coercive problems

Druh

Článek WoS

Originální abstrakt

We are concerned in this paper with problems that involve nonlinear potential mappings satisfying condition (S) and whose potentials are coercive. We first provide mild sufficient conditions for the minimizing sequence in the Weierstrass-Tonelli theorem in order to have strongly convergent subsequences. Next, we establish a three critical point theorem which is based on the Pucci-Serrin type mountain pass lemma and which is an infinite dimensional counterpart of the Courant theorem. Ricceri-type three critical point results then follow. Some applications to Dirichlet boundary value problems driven by the perturbed Laplacian are given in the final part of this paper.

Anglický abstrakt

We are concerned in this paper with problems that involve nonlinear potential mappings satisfying condition (S) and whose potentials are coercive. We first provide mild sufficient conditions for the minimizing sequence in the Weierstrass-Tonelli theorem in order to have strongly convergent subsequences. Next, we establish a three critical point theorem which is based on the Pucci-Serrin type mountain pass lemma and which is an infinite dimensional counterpart of the Courant theorem. Ricceri-type three critical point results then follow. Some applications to Dirichlet boundary value problems driven by the perturbed Laplacian are given in the final part of this paper.

Klíčová slova

Coercive functional;Multiple solutions; Nonlinear equations

Klíčová slova v angličtině

Coercive functional;Multiple solutions; Nonlinear equations

Autoři

DIBLÍK, J.; GALEWSKI, M.; RADULESCU, V.; ŠMARDA, Z.

Rok RIV

2024

Vydáno

01.12.2023

Nakladatel

Elsevier

ISSN

0022-247X

Periodikum

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Svazek

528

Číslo

1

Stát

Spojené státy americké

Strany od

1

Strany do

13

Strany počet

13

URL

Plný text v Digitální knihovně

BibTex

@article{BUT185038,
  author="Josef {Diblík} and Marek {Galewski} and Vicentiu {Radulescu} and Zdeněk {Šmarda}",
  title="Multiplicity of solutions for nonlinear coercive problems",
  journal="JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS",
  year="2023",
  volume="528",
  number="1",
  pages="1--13",
  doi="10.1016/j.jmaa.2023.127473",
  issn="0022-247X",
  url="https://www.sciencedirect.com/science/article/pii/S0022247X23004766"
}

Dokumenty